# SDR DALA2016031301879

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 1005 ABOVE LONGERON 27R AND ON LONGERON 25R AT BS 1003 AFT OF LOWER CARGO DOOR CUTOUT.  BLENDED CORROSION, AND FOUND WITHIN LIMITS IAW SRM 53-00-00, FIG 103.
